# SDR DALA2016050203724

- Difficulty date: May 1, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR, HAS RUST AROUND BASE OF BALLSCREW AND STOP FITTING.  HORIZONTAL STABILIZER TRIM ACTUATOR REMOVED AND NEW SERVICEABLE HORIZONTAL STABILIZER TRIM ACTUATOR, BALLSCREW, INSTALLED IAW 757-6801-9822-AMMS 27-41-10-024-001 AND AMM 27-41-10-424-021.
